Volume 4,Issue 4,1984 Table of Contents

   
Other Issues:  
  

Contents

A Note on Covering Property which Implies Isocompactness
  Wu Lisheng
  1984,4(4):1-2 [Abstract(986)]  [View PDF]
  
On the Strongly Nilpotency of Г-rings and Generalized Г-rings
  Chen Weixin
  1984,4(4):3-9 [Abstract(1297)]  [View PDF]
  
Some Topological Properties of Hyperspace
  Yang Xu
  1984,4(4):10 [Abstract(995)]  [View PDF]
  
Generalization of Two Wolk' s Theorems
  Li Baiyu
  1984,4(4):11-13 [Abstract(1032)]  [View PDF]
  
单调减凝聚映象的不动点定理
  Ji Guozhen
  1984,4(4):14 [Abstract(982)]  [View PDF]
  
About the Bodendiek's Conjecture of Graceful Graph
  Ma Kejie and Feng Chengjin
  1984,4(4):15-18 [Abstract(1154)]  [View PDF]
  
Some Theorems of Analytic Functions
  Hu Ke
  1984,4(4):19-24 [Abstract(1012)]  [View PDF]
  
On Formulas of Bertrand-Poincaré Type Related to Singular Integrals of High Order
  Lu Jianke
  1984,4(4):25-30 [Abstract(1129)]  [View PDF]
  
Lp-orthogonality in Banach Spaces
  Liu Zheng
  1984,4(4):31-35 [Abstract(1041)]  [View PDF]
  
On the Simultaneous Approximation in Lp-norm
  Zhou Songping
  1984,4(4):36 [Abstract(1265)]  [View PDF]
  
Infinite Singular Point of Quadratic System with Four Singular Points at Finity
  Ren Yongtai
  1984,4(4):37-42 [Abstract(1291)]  [View PDF]
  
The Simple Proof of Two Lemmas in "Transversal Mappings and Flows"
  Lin Zhensheng
  1984,4(4):43-44 [Abstract(1128)]  [View PDF]
  
Initial-Boundary Value Problem for a Class of Quasilinear Elliptic-Hyperbolic Coupled Systems
  Li Huichuan
  1984,4(4):45-50 [Abstract(1021)]  [View PDF]
  
Vector-valued Measure and the Necessary Conditions for the Optimal Control Problems of Linear Systems
  Li Xunjing
  1984,4(4):51-56 [Abstract(1245)]  [View PDF]
  
The Error Estimates of Semi-discrete Galerkin Methods for some Non-linear Parabolic Equations
  Sun Che
  1984,4(4):57-68 [Abstract(1118)]  [View PDF]
  
The Exponential Stability in the Large of Discrete Systems
  Xu Daoyi
  1984,4(4):69-72 [Abstract(1349)]  [View PDF]
  
A Property of N-ary Relation Ring
  Zhu Suicai
  1984,4(4):73-74 [Abstract(1127)]  [View PDF]
  
On a Proof of Roth's Theorem
  Li Jiongsheng
  1984,4(4):75-76 [Abstract(935)]  [View PDF]
  
关于F-环
  Yao Xue
  1984,4(4):77-78 [Abstract(1042)]  [View PDF]
  
The Equational Systems of Commutative BCK-algebra
  Shen Baiying
  1984,4(4):79-80 [Abstract(1007)]  [View PDF]
  
四阶循环方程式的一般解公式及其在偏微分方程中的应用
  Chen Yintong, Li Lipeng and Yu Chang'an
  1984,4(4):81-82 [Abstract(1051)]  [View PDF]
  
关于P-函数某些性质的探讨
  Xia Shaogang
  1984,4(4):83-84 [Abstract(1109)]  [View PDF]
  
关于Simon和Murty猜想的证明
  Xu Junming
  1984,4(4):85-86 [Abstract(1084)]  [View PDF]
  
(0,1)-矩阵类u(R,S)
  Zhan Tao
  1984,4(4):87-89 [Abstract(888)]  [View PDF]
  
The Normal Form on the Inverses of M-Matrices
  Zhang Lei
  1984,4(4):90 [Abstract(1026)]  [View PDF]
  
On the Uniqueness Theorems for the Closed Convex Hypersurfaces in a Space of Constant Curvature
  Li Anmin
  1984,4(4):91-93 [Abstract(1065)]  [View PDF]
  
Uniform Non-squareness and Flatness in Orlicz Spaces
  Wang Yuwen
  1984,4(4):94 [Abstract(991)]  [View PDF]
  
双拓扑群
  Gao Yunpeng
  1984,4(4):95-96 [Abstract(1101)]  [View PDF]
  
A 3-Dimensional Banach Space which has no Projection with Norm 1 onto any 2-Dimensional Subspace
  Xu Wantao
  1984,4(4):97-98 [Abstract(1121)]  [View PDF]
  
关于Schur空间的若干结果
  Xu Hongkun
  1984,4(4):99-100 [Abstract(953)]  [View PDF]
  
关于B.E.Rhoades的两个不动点定理的反例
  Lu Tongshan
  1984,4(4):101-102 [Abstract(952)]  [View PDF]
  
多重Fourier级数Riesz球平均的一个注记
  Fan Dashan
  1984,4(4):103-104 [Abstract(1001)]  [View PDF]
  
Integrals of Cauchy Type in C Space
  Lin Liangyu
  1984,4(4):105-106 [Abstract(1043)]  [View PDF]
  
关于近于凸函数类的一个扩展
  Zhu Qingxin
  1984,4(4):107-109 [Abstract(1023)]  [View PDF]
  
乘积图Tl1l2l3×Pn的带宽
  麦结华,罗海鹏
  1984,4(4):110 [Abstract(997)]  [View PDF]
  
具有有限个奇点的Lienard方程存在环的一个充分条件
  谭宣
  1984,4(4):111-112 [Abstract(1023)]  [View PDF]
  
The Asymptotic Stability of Neutral Differential Difference Equation d/(dt)(x(t)-Cx(t-τ))=Ax(t)+Bx(t-τ)
  Luo Lai-han
  1984,4(4):113-114 [Abstract(1160)]  [View PDF]
  
积分微分扩散方程解的Blow-up性质
  Luo Yaping
  1984,4(4):115-116 [Abstract(975)]  [View PDF]
  
Mean Square Consistency of Estimates of Linear Functions of Regression Coefficients
  Chen Xiru
  1984,4(4):117-120 [Abstract(1335)]  [View PDF]
  
On the Transmission of the Approximate Properties from I_ρ(f;x) to the Corresponding I(f;x;ρ)
  Chou Kecheng
  1984,4(4):121-130 [Abstract(1043)]  [View PDF]
  
不动点理论的新发展(Ⅲ)
  Zhangshisheng
  1984,4(4):131-140 [Abstract(1119)]  [View PDF]
  
评“可结合的BCI代数”
  Shen Baiying
  1984,4(4):141-142 [Abstract(974)]  [View PDF]
  
A Correction to Two Theorems Due to Anstee
  Wan Honghui
  1984,4(4):143-144 [Abstract(1083)]  [View PDF]
  
A Remark on C. F. Gauss
  Chen Qingyi
  1984,4(4):145-147 [Abstract(1137)]  [View PDF]
  
关于Sperner性质一个猜想的注记
  Zhu Yingxian
  1984,4(4):148 [Abstract(1059)]  [View PDF]
  
对周友成同志《关于θ-加细性》一文的一些意见
  Sun Shuhao
  1984,4(4):149-150 [Abstract(861)]  [View PDF]